# SDR ABXA000347

- Difficulty date: July 19, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 36,276 hours, 33,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT WAS INOPERATIVE IN THE ON POSITION.  REPLACED COCKPIT EMERGENCY LIGHT ASSEMBLY.
